Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there, i feel like i have a lot of these 'pregnancy' questions, but I promise Im not being stupid. Just concerned sometimes...

So, i had sex again with my bf while I was on my period but am also on the pill. i know that he came in me also, but I have been taking my pill every single day at about the same time (maybe an hour earlier on some days because of my school schedule). Now, about 2 weeks later, I have been bloated and nauseous. Ive also not been sleeping much, not eating right and not exercising this week like i normally do because of the amount of school work i have and the stress Im under. Do you think all those symptoms are due to the stress, or is pregnancy possible? I know it's VERY unlikely to be pregnant on the pill AND if he came inside during my period, but I get worried sometimes. Any advice? Thanks!!

Loading...

You are on the pill and you say you take it every day, at the same time. That makes you a perfect pill user, if it is true, so it is very unlikely for you to get pregnant under those circumstances. In addition, you had sex during your period. It is not totally impossible to get pregnant then, but it sure is pretty unlikely. 

A lot of the first signs of pregnancy are similar to signs of stress or just being ill. I think you should still take a pregnancy test when your period is due again JUST for your own peace of mind, and of course see a doctor if you continue to have these symptoms because you may have a health problem. 

Reply

Loading...